Results 1 to 6 of 6

Thread: Ciprofloxacin causing gas ? Help needed

  1. #1

    Ciprofloxacin causing gas ? Help needed

    Good morning everyone. I have a unique situation that I'm trying to figure out. I'm currently taking Ciprofloxacin 500mg tablets 2X daily for a uti that I'm battling. Here's the weird part - I've noticed that I've been passing a lot of gas lately. And I mean A LOT to the point where it's embarrassing. I'm trying to figure out if there's any connection between the medication and the problem I'm having. Any information would be greatly appreciated. Thanks in advance.

  2. #2
    Cipro is a broad spectrum antibiotic and it may have altered the bacterial ecology in your GI system. It could be causing the problem. Keep your fingers crossed that it is not allowing the c. diff bacteria multiply out of control. It did that to me a few years ago.
    You will find a guide to preserving shoulder function @
    http://www.rstce.pitt.edu/RSTCE_Reso...imb_Injury.pdf

    See my personal webpage @
    http://cccforum55.freehostia.com/

  3. #3
    Senior Member
    Join Date
    Jun 2002
    Location
    Western Mass
    Posts
    124
    I was told to take a probiotic when taking Cipro, because it would cause gastro problems. I hope that helps.

  4. #4
    Yes, it can change the flora of your intestine. Try the probiotic or atleast eat some yogurt.

    CWO

  5. #5
    Thank you all for your responses. I've learned something new. I'm going to go get some yogurt and probiotics now.

  6. #6
    Hello. Have- had the same problem yogourt was not enough for me so I started taking Align probiotics and after a few days I went to pretty much to normal.
    Hope this helps.....

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •